# SDR AALA20160714018

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 48,426 hours, 23,693 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Transmission
- Part number: 696233B
- Part serial: 4184
- Condition: Faulty
- Location: Nr 1
- Part time: 4,246 hours, 2,007 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE NR 1 CONSTANT SPEED DRIVE TEMPERATURE ROSE ABOVE AN ACCEPTABLE LEVEL HIGH AND WAS DISCONNECTED BY FLIGHT CREW.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  REMOVED AND REPLACED NR 1 CONSTATNT SPEED DRIVE TRANSMISSION AND GENERATOR IAW AMM 24-10-01. OPS AND LEAK CHECKED NORMAL.
